MAUDE Adverse Event Report: ZIMMER BIOMET, INC. E-POLY LINER; PROSTHESIS, HIP

ZIMMER BIOMET, INC. E-POLY LINER; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374)
Date of Event 07/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Unknown if the liner was replaced in first revision.Concomitant medical products: 010001033 ¿ cocr head ¿ 6411879.11-301416 ¿ arcos distal stem ¿ 348660.11-301113 ¿ arcos cone ¿ 301113.Unknown cup ¿ unknown part and lot.Customer has indicated that the product will not be returned to zimmer biomet for the investigation as the product was not returned by the patient.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2020 - 03179.
 
Event or Problem Description
It was reported that patient underwent a second right hip revision approximately 3 months post first revision due to pain and dislocation.The head, liner and stem were removed and replaced.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: d6; g4; h2; h3; h6.Reportable event was unable to be confirmed due to limited information provided by the customer.X-rays reviewed by a third party hcp notes right total hip arthroplasty with placement of a lateral femoral plate and cerclage wire fixation device for what appears to be fractures involving the greater and lesser trochanter.There are due to the previous fracture and not related to this event.The dhr was reviewed and no discrepancies were found.The root cause is unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
E-POLY LINER
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10405413
Report Number0001825034-2020-03180
Device Sequence Number2942767
Product Code MAY
UDI-Device Identifier00880304468962
UDI-Public(01)00880304468962
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K090103
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/21/2023
Device Model NumberN/A
Device Catalogue NumberEP-108524
Device Lot Number499060
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/23/2020
Supplement Date Received by Manufacturer10/07/2020
Initial Report FDA Received Date08/13/2020
Supplement Report FDA Received Date10/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight102